Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

sick pounds

I have got to be only person that gains weight due to medical problems
I had a histerectomy and i have a bleeding desorder and am alergic to alot of meds .and i used to loose weight when i feel like it but recently i cant i have been put on so much hormones and antidepresant and sleeping pills that im too tired to anything i feel i have eating desorder but my dr sent me to a dietrician well i eat healthy i just cant stop shoving food down my throught .Is this crazy or am i crazy

 
hush84

Asked by hush84 at 1:46 AM on Apr. 14, 2009 in Food & Drink

Level 9 (359 Credits)
This question is closed.
Answers (2)
  • What meds are you on? Not trying to be nosy just that some antidepressants/antianxiety meds cause major weight gain. I was taking Seroquel for only 3-4 months and I gained almost 30lbs on it. It sucked big time and now I am having trouble losing the weight. I've only lost 15 lbs in over 2 years. I would get a second opinion from another doctor if you can. Make sure you ask them if the meds can cause metabolism problems or weight gain or anything like that. And if you have to ask if you are crazy, you are not crazy! =) I know this because I thought I was crazy lol. I'm not BTW its just an anxiety disorder lol. Anyway, have a chat with another doctor (not changing doctors, just getting a second opinion), and see what they say. Good luck, and feel free to PM me if you need to. I know where you're coming from.
    AprilDJC

    Answer by AprilDJC at 2:39 AM on Apr. 14, 2009

  • If you have an or have ever had an ED your metobolism is going to be crazy. Im ok now but I was ana/mia. It took me probley 2 years to be "normal" The Drs always try to numb you with drugs. antidepressants antianxiety sleeping crap. I really do have anxiety. So I have Adivan. I take it when my chest gets super tight and I start feeling the anxiety coming. It took me several trys to find the right doctor who didnt just want to shove a perscription down my throught. But actually help me with what I was going through. So good luck hun it will all be ok! Just do what you think is best.
    BraidensMommy01

    Answer by BraidensMommy01 at 2:22 AM on Apr. 14, 2009

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN